MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC SYMMETRY; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC SYMMETRY; SCALER, ULTRASONIC
Model Number USP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient swallowed tip of instrument during a deep cleaning procedure.

Brand Name
SYMMETRY
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618 5935
MDR Report Key9619456
Report Number1416605-2020-00001
Device Sequence Number585892
Product Code ELC
UDI-Device Identifier10889950076023
UDI-Public(01)10889950076023(10)0419
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K053178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSP
Device Catalogue NumberUSP
Device Lot Number0419
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;